Porous TiO2 with a controllable bimodal pore size distribution from natural ilmenite

Tao, Tao, Glushenkov, Alexey M., Chen, Qiyuan, Hu, Huiping, Zhou, Dan, Zhang, Hongzhou, Boese, Markus, Liu, Sanly, Amal, Rose and Chen, Ying 2011, Porous TiO2 with a controllable bimodal pore size distribution from natural ilmenite, CrystEngComm, vol. 13, no. 5, pp. 1322-1327.

Attached Files
Name Description MIMEType Size Downloads

Title Porous TiO2 with a controllable bimodal pore size distribution from natural ilmenite
Author(s) Tao, Tao
Glushenkov, Alexey M.
Chen, Qiyuan
Hu, Huiping
Zhou, Dan
Zhang, Hongzhou
Boese, Markus
Liu, Sanly
Amal, Rose
Chen, Ying
Journal name CrystEngComm
Volume number 13
Issue number 5
Start page 1322
End page 1327
Total pages 6
Publisher Royal Society of Chemistry
Place of publication Cambridge, U. K.
Publication date 2011
ISSN 1466-8033
Language eng
Field of Research 100708 Nanomaterials
Socio Economic Objective 970102 Expanding Knowledge in the Physical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, The Royal Society of Chemistry.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040385

Document type: Journal Article
Collection: Centre for Material and Fibre Innovation
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 126 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 05 Dec 2011, 12:34:17 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.